Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 424, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 22, 2006, 11:36 PM CDT for Butler County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2006, 11:36 PM CDT (04:36 UTC)
- Expired
- Sep 23, 2006, 12:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Butler County, KY
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 8:22 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 9:14 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 22, 9:14 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1014 PM EDT FRI SEP 22 2006
.UPDATE...
UPDATED ZONES TO ADD TORNADO WATCH AND TO MAKE MINOR CHANGES TO
TEMPERATURE AND DEW POINT GRIDS RAISED WIND GUSTS FOR TONIGHT AND
SATURDAY. THUNDERSTORMS HAVE BEEN INCREASING THIS EVENING AS LOW
LEVEL JET INCREASES OVER THE AREA. WINDS SPEEDS EXPECTED TO
INCREASE TO 50 MPH AROUND 850 MB OVERNIGHT. THUNDERSTORMS WILL
CONTINUE TO TRAIN OVER THE AREA. HEAVY RAIN HAS ALREADY FALLEN
NEAR AND NORTH OF THE OHIO RIVER AND WITH RADAR INDICATING
THUNDERSTORMS LINING UP OVER THE AREA AND MORE THUNDERSTORMS
INCREASING TO THE WEST...REPEAT EPISODES OF HEAVY RAIN WILL
CONTINUE FOR MUCH OF THE NIGHT. FLASH FLOOD WATCH REMAINS IN
EFFECT.
SCHOLZ
&&
.PREV DISCUSSION... (ISSUED 430 PM EDT FRI SEP 22 2006)
SHORT TERM (TONIGHT AND SATURDAY)...
MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE
STORMS SATURDAY.
UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS
THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW
CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE
OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE
CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE
EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE
SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE
INTO ILLINOIS LATE TOMORROW.
STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW
MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS
AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO
RIVER THROUGH SUNDAY MORNING.
EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH
AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD
THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF
HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER.
CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE
BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD
PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO
CENTRAL INDIANA OVERNIGHT.
BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS
EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD
DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST.
BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER.
ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE
SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK.
KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH
TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE DURING
THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS
THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY
STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG
UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY
WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS
TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON.
RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF
STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES
SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF
THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL.
JSD
LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)...
..POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG
WITH MORE HEAVY RAINFALL...
SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH
DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT
NW TO SE ACROSS THE FA.
SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE
ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM
SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT
REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE
NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR.
DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST
MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH
WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD
FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON
JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR
NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21
LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND
NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON.
IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ023-KYZ024-
KYZ025-KYZ026-KYZ027-KYZ028-KYZ029-KYZ030-KYZ031-KYZ032-
KYZ033-KYZ034-KYZ035-KYZ036-KYZ037-KYZ038-KYZ039-KYZ040-
KYZ041-KYZ042-KYZ043-KYZ045-KYZ046-KYZ047-KYZ048-KYZ049-
KYZ053-KYZ054-KYZ055-KYZ061-KYZ062-KYZ063-KYZ064-KYZ065.
IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ076-INZ077-
INZ078-INZ079-INZ083-INZ084-INZ089-INZ090-INZ091-INZ092.
&&Hazardous weather outlook, Sep 22, 3:30 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY. SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT. AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON. THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY THESE STORMS. OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30 MPH IN SPOTS SATURDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING ...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JSD
In the hours before
Special weather statement, Sep 22, 10:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1148 PM EDT FRI SEP 22 2006 KYZ039>041-046>049-055>057-230445- ANDERSON-BOYLE-CLARK-FAYETTE-GARRARD-JESSAMINE-MADISON-MERCER- WASHINGTON-WOODFORD- 1148 PM EDT FRI SEP 22 2006 AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING TRAINING THUNDERSTORMS OVER PARTS OF WASHINGTON...ANDERSON...MERCER ...BOYLE...WOODFORD...JESSAMINE...GARRARD...FAYETTE...CLARK AND MADISON COUNTIES. STORMS WERE MOVING EAST AT 50 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS UP TO THREE INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE QUARTER MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS. EXPECT HEAVY PONDING OF WATER ON LOCAL ROADWAYS. EXCESSIVE RUNOFF FROM THESE STORMS MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. DK
Local storm report, Sep 22, 10:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN BOSTON 37.78N 85.67W
09/22/2006 M4.80 INCH NELSON KY TRAINED SPOTTER
HEAVY RAINFALL MEASURED FROM AROUND 7 PM THROUGH 1130 PM
EDT.
&&
MRCLocal storm report, Sep 22, 10:57 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1157 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
09/22/2006 JEFFERSON KY BROADCAST MEDIA
29TH STREET WAS UNDER THREE FEET OF WATER.
&&
MRCLocal storm report, Sep 22, 11:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1203 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
09/23/2006 JEFFERSON KY BROADCAST MEDIA
TWO TO THREE FEET OF WATER WAS OVER BROWNSBORO ROAD ABOUT
HALF A MILE EAST OF THE MELLWOOD INTERSECTION.
&&
MRCLocal storm report, Sep 22, 11:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1209 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLOOD ELIZABETHTOWN 37.70N 85.87W
09/23/2006 HARDIN KY NWS EMPLOYEE
DIXIE HIGHWAY WAS CLOSED NORTH OF ELIZABETHTOWN DUE TO
HIGH WATER.
&&
MRCLocal storm report, Sep 22, 11:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1221 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLOOD ELIZABETHTOWN 37.70N 85.87W
09/23/2006 HARDIN KY TRAINED SPOTTER
OBSERVER REPORTED 5.44 INCHES OF RAIN FOR THE 24 HOUR
PERIOD. VALLEY CREEK WAS OUT OF ITS BANKS. MANY HOUSES
WERE FLOODED AROUND ELIZABETHTOWN...AND A NUMBER OF
RESCUES WERE PERFORMED. THE RED CROSS IS SETTING UP A
SHELTER AT PRITCHARD CENTER.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:25 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 65 min |
| Sep 22, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Sep 22, 8:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin | 40 min |
| Sep 22, 8:35 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hardin | 55 min |
| Sep 22, 9:31 PM CDT | Flash Flood Warning | LMK | Hardin | 59 min |
| Sep 22, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 23 min |
| Sep 22, 10:14 PM CDT | Flash Flood Warning | LMK | Nelson, Washington | 91 min |
| Sep 22, 10:28 PM CDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Sep 22, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 24 min |
| Sep 22, 11:25 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 3 hr |
| Sep 22, 11:53 PM CDT | Flash Flood Warning | LMK | Franklin, Scott | 3 hr |
| Sep 23, 12:17 AM CDT | Flash Flood Warning | LMK | Butler | 3 hr |
| Sep 23, 12:47 AM CDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 118 min |
| Sep 23, 1:03 AM CDT | Flash Flood Warning | LMK | Anderson | 117 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | LMK | Edmonson | 2 hr |
| Sep 23, 2:30 AM CDT | Severe Thunderstorm Warning | LMK | Adair | 30 min |
| Sep 23, 2:40 AM CDT | Severe Thunderstorm Warning | LMK | Russell | 35 min |
| Sep 23, 2:46 AM CDT | Flash Flood Warning | LMK | Warren | 119 min |
| Sep 23, 2:55 AM CDT | Flash Flood Warning | LMK | Logan | 2 hr |
| Sep 23, 3:01 AM CDT | Flash Flood Warning | LMK | Madison | 119 min |
| Sep 23, 7:04 AM CDT | Flash Flood Warning | LMK | Logan | 3 hr |
| Sep 23, 11:35 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 40 min |
| Sep 23, 11:55 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Meade, Ohio | 50 min |
| Sep 23, 12:07 PM CDT | Flash Flood Warning | LMK | Jefferson | 5 hr |
| Sep 23, 12:44 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 5 hr |
| Sep 23, 1:12 PM CDT | Flash Flood Warning | LMK | Bullitt, Hardin | 4 hr |
| Sep 23, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 48 min |
| Sep 23, 1:25 PM CDT | Flash Flood Warning | LMK | Grayson, Ohio | 4 hr |
| Sep 23, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 19 min |
| Sep 23, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| Sep 23, 1:50 PM CDT | Flash Flood Warning | LMK | Butler, Logan | 4 hr |
| Sep 23, 2:14 PM CDT | Flash Flood Warning | LMK | Edmonson | 3 hr |
| Sep 23, 3:02 PM CDT | Flash Flood Warning | LMK | Green, Taylor | 3 hr |
| Sep 23, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 24 min |
| Sep 22, 10:12 PM CDT | Flash Flood Warning | LMK | Crawford, Floyd, Harrison | 3 hr |
| Sep 23, 9:24 AM CDT | Flash Flood Warning | LMK | Perry | 5 hr |
| Sep 23, 11:30 AM CDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 6 hr |
| Sep 23, 1:59 PM CDT | Flash Flood Warning | LMK | Perry | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.